# SDR CA150608005

- Difficulty date: May 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 3,625 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2435 · Starter-Generator
- Part: Bracket
- Part number: 350A54108521
- Condition: Broken
- Location: Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION BROKEN BRACKET WAS DISCOVERED.
